# SDR COEA2013051706903

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,142 hours, 33,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  CORROSION ON STR 15R BETWEEN FR 35-36.  REPAIR STR 15R BETWEEN FR 35-36 REF ATR 42 SRM 53-00-00.
